Speeding up the systolic design in Bidirectional Linear Arrays

Evans, D.J. and Gusev, M., 2000. Speeding up the systolic design in Bidirectional Linear Arrays. International Journal of Computer Mathematics, 76 (1), pp. 1-12. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J. and Gusev, M.
Publisher: Gordon Breach Sci Publ. Ltd
Place of Publication: Reading, Berks
Date: 2000
Volume: 76
Number: 1
ISSN: 0020-7160
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:14
Last Modified: 09 Oct 2015 10:14
URI: http://irep.ntu.ac.uk/id/eprint/9815

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year